Skip to main content
Log in

Zur Approximation algebraischer Zahlen. I

Über den größten Primteiler binärer Formen

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. A. Thue: Om en general i store hele tal ulmbar ligning, Skrifter udgivne af Videnskabs-Selskabet i Cristiania (1908).

  2. —: Über Annaherungswerte algebraischer Zahlen, Journal für die reine und angewandte Mathemtik135 (1909), S. 284–305.

    Google Scholar 

  3. C. Siegel: Approxirn ion algebraischer Zahlen, Math. Zeitschr.10 (1921), S. 173–213.

    Google Scholar 

  4. —: Über Niherungswerte algebraischer Zahlen, Math. Annalen81 (1921), S. 80–99.

    Google Scholar 

  5. C. Siegel: Über den Thueschen Satz, Videnskapsselskapets-Skrifter (1921), Mat. Naturv. Klasse Nr. 16.

  6. K. Hensel: Theorie der algebrakchen Zahlen (1908), Leipzig, B. G. Teubner.

    Google Scholar 

  7. G. Pólya: Zur arithmetischen Untersuchung der Polynome, Math. Zeitschr.1 (1918), S. 143.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Mahler, K. Zur Approximation algebraischer Zahlen. I. Math. Ann. 107, 691–730 (1933). https://doi.org/10.1007/BF01448915

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01448915

Navigation